# SDR HNAA2024080800639

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 42,465 hours, 38,305 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH NO.1 ENGINE RUNNING AND APU RUNNING OPERATING BOTH PACKS WITH CROSSBLEED AN ACRID SMELL FILLED THE CABIN FACT  08AUG24  08:38  CLT DUPLICATED CONTITIONS TO REPLICATE SMELL NO ODORS NOTED AT THIS TIME OK FOR SERVICE
